A Tauberian Theorem of Littlewood Type for the Summation by Means of Laguerre Polynomials
Mathematica balkanica, Tome 18 (2004) no. 3-4, p. 235
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2004_18_3-4_a1,
author = {G. Boychev},
title = {A {Tauberian} {Theorem} of {Littlewood} {Type} for the {Summation} by {Means} of {Laguerre} {Polynomials}},
journal = {Mathematica balkanica},
pages = {235},
year = {2004},
volume = {18},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2004_18_3-4_a1/}
}
G. Boychev. A Tauberian Theorem of Littlewood Type for the Summation by Means of Laguerre Polynomials. Mathematica balkanica, Tome 18 (2004) no. 3-4, p. 235. http://geodesic.mathdoc.fr/item/MABA_2004_18_3-4_a1/